# SDR IPXA2019112769458

- Difficulty date: November 6, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 33,882 hours, 23,251 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Part number: 175N20013
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1LH VERTICAL STAB LOWER FWD TORQUE BOX PANEL DELAMINATED STARTING AT TOP EDGE EXTENDING DOWN APPROX 2.0 FEET AND SPANNING THE ENTIRE WIDTH OF PANELREMOVED AND REPLACED
